# SDR SRAA99520

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Lack Of Lube
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

FLT NR 173 - MIA - ON CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE, BELLY DOOR E/E COMPARTMENT LIGHT CAME ON, DUMPED FUEL AND ACCOMPLISHED AIR TURN BACK.  FOUND E/E DOOR DID NOT SHUT PROPERLY AND WARNING SWITCH BINDING, ADJUSTED SWITCH AND LUBED, CLOSED DOOR AND VERIFIED INDICATION.  OPS CHECKED GOOD PER MM CH 52.  (M)
